# SDR SWAA001501

- Difficulty date: August 9, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 57,263 hours, 31,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EEPLS AFT SECTION LOOSE AND END CAP MISSING.  SECURED LIGHT ASSY AND INSTALLED END CAP PER MM.
